# SDR USAA2014100300002

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 46,972 hours, 17,303 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1190
- Condition: Unserviceable
- Location: Lavatory
- Part time: 32,915 hours, 16,420 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT LAVATORY SMOKE DETECTOR CAME BACK ON.  REPLACED AFT LAVATORY D SMOKE DETECTOR IAW AMM 26-17-15-400-001-A.  OPERATIONAL TESTED IAW AMM 26-17-00-710-001-A GOOD.
